# SDR CA180925010

- Difficulty date: September 21, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 5,094 hours
- Engine: Rroyce BR700710A220
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Cable
- Part number: 12179
- Condition: Misaligned
- Location: Engine Fuel
- Component part number: BRR19946
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF THE FUEL SHUT OFF CABLE, AS PER THE EMM, THE SHUT-OFF CABLE WAS REPORTED TO BE MISALIGNED WITH THE ELBOW GUIDE SLOT AND IN CONTACT WITH INNER SURFACE OF OGV.  INVESTIGATION LAUNCHED TO DETERMINE ROOT CAUSE.  (TC# 20180925010)
